The Dynamical System for System of Variational Inequality Problem in Hilbert Spaces

Narin Petrot, Jittiporn Tangkhawiwetkul

Abstract


In this paper, we will present a dynamical system which relates to the system of variational inequality problem by starting with introducing a Wiener-Hopf equation for the system of variational inequality problem and using a such Wiener-Hopf equation for proposing a dynamical system for the system of variational inequality problem. Moreover, the existence solution of such dynamical system is considered and the stability, globally asymptotically stable and also globally exponential convergence, of the solution for the system of a such dynamical system are proved. The results in this paper improve and extend the variational inequality problems which have been appeared in literature.

Keywords


Dynamical system; The system of variational inequality; Lipschitz mapping; Lyapunov’s stability theorem; Gronwall’s Lemma

Full Text:

PDF

References


Q. H. Ansari, J. Balooee and J. C. Yao, Extended general nonlinear quasi variational inequalities and Projection dynamical systems, Taiwanese Journal of Mathematics 17(4) (2013), 1321 – 1352, DOI: 10.11650/tjm.17.2013.2559.

M. S. Bazaraa, H. D. Sherali and C. M. Shetty, Nonlinear Programming: Theory and Algorithms, 2nd ed., John Wiley, New York (1993).

M.-G. Cojocaru, P. Daniele and A. Nagurney, Projected dynamical systems and evolutionary variational inequalities via Hilbert spaces with applications, Journal of Optimization Theory and Applications 127(3) (2005), 549 – 563, DOI: 10.1007/s10957-005-7502-0.

Y. J. Cho, Y. P. Fang, N. J. Huang and H. J. Hwang, Algorithms for systems of nonlinear variational inequalities, Journal of the Korean Mathematical Society 41 (2004), 489 – 499.

P. Dupius and A. Nagurney, Dynamical systems and variational inequalities, Annals of Operations Research 44 (1993), 19 – 42, DOI: 10.1007/BF02073589.

S. D. Flam and A. Ben-Israel, A continuous approach to oligopolistic market equilibrium, Operations Research 38 (1990), 1045 – 1051, DOI: 10.1287/opre.38.6.1045.

T. L. Friesz, D. Bernstein and R. Stough, Dynamic systems, variational inequalities and control theoretic models for predicting time-varying urban network flows, Trans. Sci. 30(1) (1996), 14 – 31, DOI: 10.1287/trsc.30.1.14.

N. T. T. Ha, J. J. Strodiot and P. T. Voung, On the global exponential stability of a projected dynamical system for strongly pseudomonotone variational inequalities, Optim. Lett. 12 (7) (2018), 1625 – 1638, DOI: 10.1007/s11590-018-1230-5.

G. Isac and M. G. Cojocaru, The projection operator in a Hilbert space and its directional derivative, Consequences for the theory of projected dynamical systems, Journal of Function Spaces and Applications 2(1) (2004), 71 – 95.

J. K. Kim and D. S. Kim, A new system if generalized nonlinear mixed variational inequalities in Hilbert spaces, Journal of Convex Analysis 11(1) (2004), 235 – 243.

Q. Liu and J. Cao, A recurrent neural network based on projection operator for extended general variational inequalities, IEEE Transaction on Systems, Man, and Cybernetics, Part B (Cybernetics) 40(3) (2010), 928 – 938, DOI: 10.1109/TSMCB.2009.2033565.

Q. Liu and Y. Yang, Global exponential system of projection neural networks for system of generalized variational inequalities and related nonlinear minimax problems, Neurocomputing 73(10) (2010), 2069 – 2076, DOI: 10.1016/j.neucom.2010.03.009.

R.K. Miller and A.N. Michel, Ordinary Differential Equations, Academic Press, New York (1982).

A. Nagurney and A. D. Zhang, Projected Dynamical Systems and Variational Inequalities with Applications, Kluwer Academic, Boston (1996).

M. A. Noor, K. I. Noor and Th. M. Rassias, Some aspects of variational inequalities, Journal of Computational and Applied Mathematics 47 (1993), 285 – 312, DOI: 10.1016/0377-0427(93)90058-J.

M. A. Noor, A Wiener-Hopf dynamical system for variational inequalities, New Zealand J. Math. 31 (2002), 173 – 182.

M. A. Noor, Implicit dynamical systems and quasi variational inequalities, Appl. Math. Comput. 134(1) (2003), 69 – 81, DOI: 10.1016/s0096-3003(10)00269-7.

M. A. Noor and K. I. Noor, New system of general nonconvex variational inequalities, Applied Mathematics E-Notes 10 (2010), 76 – 85.

M. A. Noor, K. I. Noor and A. G. Khan, Dynamical systems for quasi variational inequalities, Annals of Functional Analysis 6(1) (2015), 193 – 209, DOI: 10.15352/afa/06-1-14.

N. Petrot and J. Suwannawit, Existence theorems for some systems of quasi-variational inequalities problems on uniformly prox-regular sets, Mathematical Inequalities & Applications 16(4) (2013), 1229 – 1242.

P. Shi, Equivalence of variational inequalities with Wiener-Hopf equations, Proceedings of the American Mathematical Society 111(2) (1991), 339 – 346, DOI: 10.1090/s0002-9939-1991-1037224-3.

G. Stampacchia, Formes bilineaires coercitives sur les ensembles convexes, Comptes Rendus Hebdomadaires Des Seances Del Academie Des Sciences 258 (1964), 4413 – 4416.

K. Tanabe, A geometric method in nonlinear programming, Journal of Optimization Theory and Applications 30 (1980), 181 – 210, DOI: 10.1007/BF00934495.

R. U. Verma, Projection methods, algorithms, and a new system of nonlinear variational inequalities, Computers & Mathematics with Applications 41 (2001), 1025 – 1031, DOI: 10.1016/s0898-1221(00)00339-9.

Y. Xia and H. Wang, On the stability of globally projected dynamical systems, Journal of Optimization Theory and Applications 106 (2000), 129 – 150, DOI: 10.1023/A:1004611224835.

Y. Xia and H. Wang, Global asympototic and exponential stability of a dynamic neural system with asymmetric connection weights, IEEE Transactions on Automatic Control 46(4) (2001), 635 – 638, DOI: 10.1109/9.91766.

Y. Xia and H. Wang, A projection neural network and its application to constrained optimization problems, IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications 49(4) (2002), 447 – 458, DOI: 10.1109/81.995659.

D. Zhang and A. Nagurney, On the stability of projected dynamical systems, Journal of Optimization Theory and Applications 85 (1995), 97 – 124, DOI: 10.1007/BF02192301.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905